Oklahoma, 2008

Tornadoes and Hail in Oklahoma, May 1, 2008

May 1, 2008 · NWS OUN · 29 events in 4 counties and zones

A dry line moved east into central Oklahoma during the afternoon before stalling just east of Interstate 35. Explosive thunderstorm development occurred east of the dry line over central Oklahoma by dinnertime.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$115,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A dry line moved east into central Oklahoma during the afternoon before stalling just east of Interstate 35. Explosive thunderstorm development occurred east of the dry line over central Oklahoma by dinnertime. The thunderstorms almost immediately became severe as they moved toward the east and northeast. Hail larger than baseballs fell over southern sides of the Oklahoma City metropolitan area, with reports of large hail into Lincoln and Payne counties. Some damage was reported with the large hail, especially in the Midwest City area. A brief tornado was reported near southeast Oklahoma City, causing minor damage. Another tornado was reported in Payne county near Glencoe. The thunderstorms moved into eastern Oklahoma by mid-evening, but additional thunderstorms has already begun to develop over north-central Oklahoma. Monetary damages were estimated.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 1, 1:30 PM CST, 4 hours 6 minutes earlier.

Area forecast discussion, May 1, 1:30 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
230 PM CDT THU MAY 1 2008

.DISCUSSION...
THE LARGER SCALE PERSPECTIVE FOR TONIGHTS WEATHER HAS NOT CHANGED
MUCH FROM EARLIER. THE MOST WESTWARD OF TWO SMALL MID/UPPER LOWS
OVER THE CENTRAL ROCKIES IS CURRENTLY PIVOTING THROUGH THE BASE OF A
BROADER SCALE TROUGH OVER THE FOUR CORNERS REGION WHICH IS
MAINTAINING AN AXIS OF LARGER PRESSURE FALLS OVER THE OKLAHOMA
PANHANDLE. AN ASSOCIATED COLD FRONTAL BOUNDARY NEAR A LINE FROM
MEDFORD TO SEILING HAS STALLED WHILE THE DRYLINE HAS BECOME SLIGHTLY
MORE DISCERNIBLE FROM PERRY...TO EL RENO...AND WAURIKA. A 20Z
BALLOON FROM KOUN WILL BE RELEASED SHORTLY. IN THE MEANTIME...
SATELLITE AND PROFILER/METARS TRENDS CONTINUE TO INDICATE SHALLOW
MOISTURE AND A MODEST CAP.

ISOLATED CONVECTION REMAINS UNLIKELY BUT POSSIBLE ANYWHERE NEAR THE
DRYLINE THROUGH MID EVENING...BY WHICH TIME THE DRYLINE SHOULD HAVE
RETREATED IN RESPONSE TO THE APPROACHING UPPER LOW. MEANWHILE...THE
STALLED FRONT OVER NORTHERN OKLAHOMA SHOULD RESUME A SOUTHWARD
MOVEMENT TOWARD THE DRYLINE AND INTO A DEEPENING MOIST WARM SECTOR.
OUR GREATEST CONCERN FOR SEVERE THUNDERSTORMS IS THIS EVENING AS THE
DRYLINE RETREATS TOWARD THE REORGANIZING COLD FRONT OVER NORTHWEST
OR NORTH CENTRAL OKLAHOMA...WHICH IS WHEN INSTABILITY WILL
HIGHEST...CONVECTIVE INHIBITION LOWEST...AND VERTICAL WIND PROFILES
MOST SUPPORTIVE OF SUPERCELLS.

AFTER MIDNIGHT...WE STILL ANTICIPATE THAT THE CONVECTIVE MODE WILL
GRADUALLY TRANSITION AWAY FROM SUPERCELLS AND MORE TOWARD
MULTICELLS...INCLUDING A SQUALL-LINE...ESPECIALLY EAST OF INTERSTATE
35.

ASIDE FROM THE ABOVE MENTIONED SEVERE WEATHER CONCERNS...HIGH BASED
SHOWERS ARE FORMING NEAR DEEPER PORTIONS OF A BAROCLINIC ZONE NEAR
THE KANSAS/COLORADO BORDER. A LOCAL RUN OF THE WRF ARW SHOWS THESE
SHOWERS REACHING THE KANSAS/OKLAHOMA BORDER NORTH OF WOODWARD
BETWEEN 22 AND 24Z...WITH A SMALL RISK OF SHORT TERM/HIGH WIND
POTENTIAL. WILL HAVE TO MONITOR CLOSELY.

AFTER TONIGHT...THE GRIDDED FORECAST RESEMBLES THE GFS AND
ASSOCIATED MAV MOS...WHICH SHOW A SIGNIFICANT DRY AND COOLER PERIOD
BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND...BY WHICH TIME
THE GFS...WHICH AGREES WITH THE LARGER SCALE MESSAGE OF THE GFS
ENSEMBLE MEAN AND ECMWF...DEVELOPS A SPLIT-FLOW PATTERN AND CONTINUES
IT THROUGH MIDWEEK...SUGGESTING A DIFFICULT FORECASTING PERIOD
BEGINNING NEXT WEEK...WITH CHANCES OF CONVECTION RETURNING TO THE
REGION WITH THE DETAILS HIGHLY UNCERTAIN.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  71  43  65 /  20  10  10  10
HOBART OK         50  75  41  68 /  10   0  10  10
WICHITA FALLS TX  56  80  45  71 /  10  10  10  10
GAGE OK           40  66  36  65 /  10   0  10  10
PONCA CITY OK     53  68  41  67 /  30  10  10   0
DURANT OK         64  76  53  69 /  20  20  10  10

.OUN WATCHES/WARNIN

****ERROR: INCOMPLETE DATA
Hazardous weather outlook, May 1, 10:54 AM CST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT THU MAY 1 2008

OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT THU MAY 1 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA.

LOCATION...
MAINLY EAST OF A LINE FROM CHEROKEE...TO WEATHERFORD...AND WAURIKA.

TIMING...
ANYTIME AFTER 4 PM...BUT MOST LIKELY TONIGHT.

IMPACTS...
SUPERCELLS ARE POSSIBLE...WHICH MAY BE ACCOMPANIED BY BASEBALL SIZE
HAIL AND 75 MPH WINDS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS AFTER 4
PM.

DISCUSSION...
A DRYLINE IS EXPECTED TO REACH INTERSTATE 35 LATE THIS AFTERNOON
BEFORE MOVING WESTWARD THIS EVENING TO NEAR WOODWARD...LAWTON...AND
SEYMOUR TEXAS. AFTER 4 PM...LIFT NEAR THE DRYLINE MAY BECOME
SUFFICIENT TO OVERCOME A STRONG CAP AND ALLOW ISOLATED THUNDERSTORMS
TO DEVELOP. IF STORMS DEVELOP...THE PRESENCE OF MODERATE INSTABILITY
AND WIND SHEAR WILL SUPPORT A HIGH LIKELIHOOD OF SEVERE STORMS...
INCLUDING A POSSIBILITY OF SUPERCELLS. THE MOST LIKELY TIME AND
LOCATION FOR SUPERCELLS WILL BE BETWEEN 6 PM AND 10 PM...NEAR THE
DRYLINE NORTH OF INTERSTATE 40.

BY MID TO LATE EVENING...A COLD FRONT WILL STRENGTHEN ACROSS
NORTHWEST OKLAHOMA AND MERGE WITH THE DRYLINE...BEFORE MOVING
THROUGH THE REMAINDER OF THE SLIGHT RISK AREA OVERNIGHT. AS THE
NIGHT PROGRESSES...THE RISK FOR SUPERCELLS IS EXPECTED TO DIMINISH
IN FAVOR OF A SQUALL LINE...PARTICULARLY AFTER MIDNIGHT EAST OF
INTERSTATE 35...AS THE FRONT MOVES THROUGH A PROGRESSIVELY MOIST
ENVIRONMENT. THE MOST LIKELY HAZARDS TO ACCOMPANY A SQUALL LINE
INCLUDE 65 MPH WINDS...QUARTER SIZE HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS LIKELY THIS AFTERNOON WEST OF A LINE
FROM CHEROKEE...TO LAWTON...AND WICHITA FALLS TEXAS...DUE TO STRONG
SOUTHWEST WINDS...LOW HUMIDITY VALUES...AND VERY WARM TEMPERATURES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN PLAINS EACH DAY
FROM MONDAY THROUGH WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE...
ESPECIALLY TUESDAY AND WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM FRIDAY.

JAMES

In the hours before

Special weather statement, May 1, 4:23 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
523 PM CDT THU MAY 1 2008

OKZ008-013-012300-
NOBLE OK-KAY OK-
523 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY AND NOBLE COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF KAW LAKE AT 523 PM
CDT...MOVING NORTHEAST AT 25 MPH. OTHER THUNDERSTORMS ARE EXPECTED
TO DEVELOP OVER KAY AND NOBLE COUNTIES IN THE NEXT HOUR.
THUNDERSTORMS THAT DEVELOP WILL STRENGTHEN RAPIDLY AND MAY QUICKLY
BECOME SEVERE.

PEOPLE IN KAY AND NOBLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

TY
Special weather statement, May 1, 5:17 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT THU MAY 1 2008

OKZ013-019-020-025-026-028>030-012330-
LINCOLN OK-LOGAN OK-NOBLE OK-OKLAHOMA OK-POTTAWATOMIE OK-PAYNE OK-
CLEVELAND OK-MCCLAIN OK-
617 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...LINCOLN...
LOGAN...MCCLAIN...NOBLE...OKLAHOMA...PAYNE AND POTTAWATOMIE COUNTIES.

THUNDERSTORMS...SOME SEVERE...ARE EXPECTED TO DEVELOP OVER THE NEXT HOUR.
ONE RAPIDLY DEVELOPING THUNDERSTORM WAS LOCATED NEAR BLANCHARD...MOVING
NORTHEAST AT 35 MPH. HAIL UP TO DIME SIZE IS POSSIBLE WITH THIS THUNDERSTORM
OVER THE NEXT 15 TO 20 MINUTES.

PEOPLE IN CLEVELAND...LINCOLN...LOGAN...MCCLAIN...NOBLE...OKLAHOMA...
PAYNE AND POTTAWATOMIE COUNTIES...INCLUDING THE CITIES OF EDMOND...
MIDWEST CITY...NORMAN...OKLAHOMA CITY AND STILLWATER...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 1, 5:36 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU MAY 1 2008

OKZ013-020-026-020000-
LINCOLN OK-NOBLE OK-PAYNE OK-
636 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...NOBLE AND PAYNE
COUNTIES.

THUNDERSTORMS ARE RAPIDLY DEVELOPING OVER FAR NORTHWEST LINCOLN COUNTY.
CONTINUED DEVELOPMENT IS LIKELY OVER PAYNE AND SOUTHEAST NOBLE COUNTIES.
MOVEMENT ON THE THUNDERSTORMS WILL BE TOWARD THE NORTHEAST AT 35 TO 40 MPH.

PEOPLE IN LINCOLN...NOBLE AND PAYNE COUNTIES...INCLUDING THE CITY OF
STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

The radar

The Norman radar (KTLX), 21 km away, was scanning. The volume nearest the first event began at 23:35 UTC.

Open the radar archive at this moment

Event by event

27 hail, 2 tornado. Local standard time, as filed.

Hail, Cleveland

When
May 1, 5:36 PM CST
Where
Cleveland County, 1 mi W of Moore
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.340, -97.508

Hail, Oklahoma

When
May 1, 5:36 PM CST
Where
Oklahoma County, Del City
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
35.450, -97.440

The hail was reported near 15th and Sunnylane.

Hail, Cleveland

When
May 1, 5:40 PM CST
Where
Cleveland County, Moore
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.340, -97.490

The hail was reported on the west side of town.

Hail, Cleveland

When
May 1, 5:40 PM CST
Where
Cleveland County, 1 mi NE of Moore
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.350, -97.478

The hail was reported on Bryant, between 12th and South 4th Streets.

Hail, Cleveland

When
May 1, 5:41 PM CST
Where
Cleveland County, Moore
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.340, -97.490

Hail, Oklahoma

When
May 1, 5:48 PM CST
Where
Oklahoma County, (Tik)tinker Afb
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.410, -97.390

The hail was reported on Interstate 240 and Air Depot Road.

Hail, Oklahoma

When
May 1, 5:50 PM CST to 6:00 PM CST
Where
Oklahoma County, 1 mi S of Midwest City
Measured
1.75 in hail
Property damage
$100,000
Reported by
NWS Employee
Coordinates
35.446, -97.390

The large hail damaged numerous vehicles. Approximately 150 sheriff department vehicles sustained some damage, including five that had the windows busted out. The David Stanley Dodge car dealership sustained heavy damages. Five hundred vehicles sustained damage, including at least thirty with broken windshields. Monetary damages were estimated.

Hail, Oklahoma

When
May 1, 5:52 PM CST
Where
Oklahoma County, 4 mi S of Oklahoma City
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.412, -97.510

The hail was reported near 59th and Walker Avenue.

Hail, Oklahoma

When
May 1, 5:55 PM CST
Where
Oklahoma County, Midwest City
Measured
3 in hail
Reported by
NWS Employee
Coordinates
35.460, -97.390

Three inch diameter hail was reported halfway between Midwest and Douglas Boulevards.Golf-ball size hail was reported near Interstate 240 and Sooner Road, as well as near 19th and Air Depot.

Hail, Oklahoma

When
May 1, 5:59 PM CST
Where
Oklahoma County, (Tik)tinker Afb
Measured
1.75 in hail
Reported by
Public
Coordinates
35.410, -97.390

Hail, Payne

When
May 1, 6:00 PM CST
Where
Payne County, Stillwater
Measured
0.75 in hail
Reported by
Public
Coordinates
36.120, -97.060

Hail, Oklahoma

When
May 1, 6:10 PM CST
Where
Oklahoma County, 1 mi SW of Midwest City
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
35.450, -97.403

Hail, Oklahoma

When
May 1, 6:14 PM CST
Where
Oklahoma County, Midwest City
Measured
2.5 in hail
Reported by
Amateur Radio
Coordinates
35.460, -97.390

The hail was reported just south of Midwest City Hospital on 15th and Midwest Boulevard.

Hail, Oklahoma

When
May 1, 6:15 PM CST
Where
Oklahoma County, 1 mi N of Midwest City
Measured
3.5 in hail
Reported by
Emergency Manager
Coordinates
35.474, -97.390

The hail was reported near Douglas Boulevard and 10th street. Baseball size hail was reported near NE 10th and Midwest Boulevard.

Hail, Oklahoma

When
May 1, 6:15 PM CST
Where
Oklahoma County, Choctaw
Measured
2.75 in hail
Reported by
Amateur Radio
Coordinates
35.490, -97.270

The hail was reported near NE 10th and Choctaw Road.

Hail, Oklahoma

When
May 1, 6:18 PM CST
Where
Oklahoma County, 1 mi NNE of Arcadia Lake
Measured
0.75 in hail
Reported by
Public
Coordinates
35.663, -97.363

Tornado, Oklahoma

When
May 1, 6:29 PM CST
Where
Oklahoma County, 1 mi NW of Choctaw
Rating
EF0
Path length
0.1 mi
Path width
20 yd
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
35.500, -97.283

Local broadcast media reported a brief touchdown near NE 36th and Henney road. The tornado produced minor damage to an outbuilding, damaging its roof and ripping metal siding off. Tree damage was also reported. Monetary damages were estimated.

Tornado, Payne

When
May 1, 6:42 PM CST
Where
Payne County, 2 mi ENE of Glencoe
Rating
EF0
Path length
0.3 mi
Path width
75 yd
Reported by
Public
Coordinates
36.241, -96.897

The public reported a brief tornado which produced no known damage.

Hail, Payne

When
May 1, 6:45 PM CST
Where
Payne County, Glencoe
Measured
2.75 in hail
Reported by
Public
Coordinates
36.230, -96.930

Hail, Payne

When
May 1, 6:57 PM CST
Where
Payne County, Stillwater
Measured
0.75 in hail
Reported by
Public
Coordinates
36.120, -97.060

Hail, Lincoln

When
May 1, 7:03 PM CST
Where
Lincoln County, Wellston
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
35.690, -97.060

Hail, Lincoln

When
May 1, 7:07 PM CST
Where
Lincoln County, 6 mi W of Chandler
Measured
1 in hail
Reported by
Public
Coordinates
35.710, -96.987

Hail, Lincoln

When
May 1, 7:07 PM CST
Where
Lincoln County, 1 mi S of Warwick
Measured
3 in hail
Reported by
NWS Employee
Coordinates
35.675, -97.010

Hail, Lincoln

When
May 1, 7:13 PM CST
Where
Lincoln County, Chandler
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
35.710, -96.880

Hail, Lincoln

When
May 1, 7:15 PM CST
Where
Lincoln County, 2 mi NE of Chandler
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
35.730, -96.855

Hail, Lincoln

When
May 1, 7:15 PM CST
Where
Lincoln County, Carney
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
35.810, -97.020

Hail, Lincoln

When
May 1, 7:44 PM CST
Where
Lincoln County, Agra
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
35.900, -96.870

Hail, Lincoln

When
May 1, 7:50 PM CST
Where
Lincoln County, 3 mi NNE of Avery
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
35.920, -96.730

Hail, Payne

When
May 1, 7:54 PM CST
Where
Payne County, Cushing
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
35.980, -96.760

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2008Every state in 2008This day in weather historyThe tornado archive for Oklahoma, 2008Warnings in Oklahoma, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 106097, 106140, 106095, 106106, 106099, 106107, 106149, 106139, 106142, 106143, 106163, 106145, 106144, 106148, 106170, 106146, 107428, 107424, 106161, 106164, 106125, 106126, 106130, 106129, 106128, 106131, 106132, 106133, 106162.